# SDR DALA2023092807980

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 4,494 hours, 508 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 WITH NO SMOKING SWITCH IN AUTO, NO SMOKING LT. REMAINS EXTINGUISHED IN FLIGHT. WHEN SELECTED ON , NO SMOKING LIGHTS AND EMERGENCY EXIT SIGN LIGHTS ILLUMINATE. CORRECTIVE ACTION: OPS TEST CABIN SIGNS VIA MCDU. OPS NORMAL. NO DEFECTS NOTED. (5156844)
